# SDR DALA2021111206980

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,565 hours, 7,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 CRACK PASSENGER CREW DOOR 832 SUPPORT ARM. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 832 SUPPORT ARM UPPER POSITION IN PASSENGER CABIN. (2014752)
